• 0
MENU
Cart Details

Arinac Forte 400mg/60mg Tablet

  • Home
  • Arinac Forte 400mg/60mg Tablet

Product Informations: Arinac Forte 400mg/60mg Tablet

In Pain relief Arinac Forte 400mg/60mg Tablet is a common painkiller used to treat aches and pains. It blocks chemical messengers in the brain that tell us we have pain. It is effective in relieving pain caused by headache, migraine, nerve pain, toothache, sore throat, period (menstrual) pains, arthritis, and muscle aches. This medicine is very widely used and very rarely causes side effects if taken at the right dosage. Take it as it is prescribed to get the most benefit. Do not take more or for longer than needed as that can be dangerous. In general, you should take the lowest dose that works, for the shortest possible time. In Treatment of Fever Arinac Forte 400mg/60mg Tablet is also used to reduce a high temperature (fever). It works by blocking the release of certain chemical messengers that cause fever. It may be prescribed alone or in combination with another medicine. You should take it regularly as advised by your doctor.

  • Nausea
  • Dizziness
  • Abdominal pain
  • Constipation
  • Flatulence
  • Diarrhea
  • Dyspepsia
  • Headache
  • Fatigue
  • Rash
Alcohol : UNSAFE

It is unsafe to consume alcohol with Arinac Forte 400mg/60mg Tablet.

Pregnancy : CONSULT YOUR DOCTOR

Arinac Forte 400mg/60mg Tablet may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.

Breast feeding : SAFE IF PRESCRIBED

Arinac Forte 400mg/60mg Tablet is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.

Driving : SAFE

Arinac Forte 400mg/60mg Tablet does not usually affect your ability to drive.

Kidney : CAUTION

Arinac Forte 400mg/60mg Tablet should be used with caution in patients with kidney disease. Dose adjustment of Arinac Forte 400mg/60mg Tablet may be needed. Please consult your doctor. Use of Arinac Forte 400mg/60mg Tablet is not recommended in patients with severe kidney disease.

Liver : CAUTION

Arinac Forte 400mg/60mg Tablet should be used with caution in patients with liver disease. Dose adjustment of Arinac Forte 400mg/60mg Tablet may be needed. Please consult your doctor. Use of Arinac Forte 400mg/60mg Tablet is not recommended in patients with severe liver disease.

If you miss a dose of Arinac Forte 400mg/60mg Tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

  • Q. Ibuprofen Q. Is it safe to use Ibuprofen??
    Ans: Ibuprofen is safe for most patients. However, in some patients, it may cause some unwanted side effects like nausea, vomiting, stomach pain, heartburn and diarrhea. Inform your doctor if you experience any persistent problem due to this medication.
  • Q. Q. What should I tell my doctor before starting treatment with Ibuprofen??
    Ans: Before starting treatment with Ibuprofen, tell your doctor if you have any other health problems, like kidney or liver-related issues. This is because certain medical conditions may affect your treatment and you may even need dose modifications. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. Inform your doctor if you are planning a baby, if you are pregnant or breastfeeding.
  • Q. Q. What if I forget to take a dose of Ibuprofen??
    Ans: If you forget a dose of Ibuprofen, take it as soon as you remember. However, if it is almost time for your next dose, skip the missed dose and take the next scheduled dose in the prescribed time. Do not double the dose to make up for the missed one as this may increase the chances of developing side effects.
  • Q. Q. Can I stop taking Ibuprofen when my pain is relieved??
    Ans: Ibuprofen should be continued as advised by your doctor, if you are using the medicine for a condition associated with long-term pain. It can be discontinued if you are using it for short-term pain relief.
  • Q. Q. Can the use of Ibuprofen cause nausea and vomiting??
    Ans: Yes, the use of Ibuprofen may cause nausea and vomiting. Taking it with milk, food or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark colored and strong-smelling urine or a low frequency of urination. Do not take any other medicines without speaking to your doctor.
  • Q. Q. Are there any specific contraindications associated with the use of Ibuprofen??
    Ans: The use of Ibuprofen is considered to be harmful for patients with known allergy to any of the components of this medicine. It should be avoided in patients with known allergy to other painkillers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of stomach ulcers or in patients with active or recurrent stomach ulcer/bleeding. It should also be avoided in patients with a history of heart failure, high blood pressure, and liver or kidney disease.
  • Q. Q. Is Ibuprofen helpful in relieving stomach pain??
    Ans: No, Ibuprofen should not be taken for stomach pain without consulting a physician. This drug can increase stomach acid secretion which may aggravate an unknown underlying condition.
  • Q. Q. Can the use of Ibuprofen cause damage to kidneys??
    Ans: Yes, the long-term use of Ibuprofen can cause damage to the kidneys. Normal kidneys produce a chemical called prostaglandins that protect the kidneys from damage. Use of painkillers lowers the levels of prostaglandins in the body, leading to kidney damage because of long-term use. Therefore, the use of painkillers is not recommended in patients with underlying kidney disease.
  • Q. Q. Is it safe to take a higher than the recommended dose of Ibuprofen??
    Ans: No, taking a higher than the recommended dose of Ibuprofen can increase the risks of side effects like nausea, vomiting, heartburn, indigestion and diarrhea. In fact, using this medicine for a long-term can also damage your kidneys on long-term use. If you are experiencing increased severity of pain or if the pain is not relieved by the recommended doses of this medicine, please consult your doctor for re-evaluation.
  • Q. Q. Can Ibuprofen cause dizziness??
    Ans: Yes, Ibuprofen can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, do not drive or use any machines. It is better to rest for sometime and resume once you feel better.

FDC Ltd | B-8, MIDC Area, Waluj - 431 136, Dist. Aurangabad, Maharashtra


Alternatives and Substitutes


Customer Reviews

No customer reviews yet.

References

FDA approved prescribing information. Levocitrizine; 1995 [revised May 2007]. [Accessed 01 Apr. 2019] (online) Available from: Read More

European Medicne Agency. Revised assessment report: Ambroxol and bromhexine containing medicinal products. 2015. [Accessed 01 Apr. 2019] (online) Available from: Read More

ScienceDirect. Ambroxol. [Accessed 01 Apr. 2019] (online) Available from: Read More

Levocitrizine. Slough, Berkshire: UCB Pharma Limited; 2007 [revised 27 Mar. 2019]. [Accessed 01 Apr. 2019] (online) Available from: Read More


All Substitutes Product.


Available options.

Same salt composition: Ibuprofen (400mg) + Pseudoephedrine (60mg)

Test Buy medical disposable face mask
to protect your loved ones